# SDR UIEA2025021400146

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,884 hours, 31,527 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: G

## Discrepancy

O2 MASK USED IN-FLIGHT, CABIN ALTITUDE WARNING DUE TO CREW ERROR, ENG BLEED 1 & 2 OFF DURING T/O & INITIAL CLIMB.( RE-STOWED CAPTAIN O2 MASK IAW AMM 35-12-85. OPS TEST GOOD. O2 PSI 1500. )
